# SDR DHL200080145C

- Difficulty date: June 18, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; RT OB FLAP TE DENTED AT STA. 410.000.  FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRM 57-2-0. REF: N/R 1900.
